# SDR CALA2025110710990

- Difficulty date: November 6, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N17362
- Make and model: Boeing 737-8
- Aircraft serial: 68808
- Aircraft time: 2,995 hours, 994 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL CHECK - LEFT AFT OVERWING EXIT EMERGENCY LIGHT INOP REFERENCE AMM TASK 33-51-04-960-801. OPS CHECK GOOD. REMOVED AND REPLACED LEFT AFT OVERWING EXIT EMERGENCY LAMP IN REFERENCE AMM TASK 33-51-04-960-801. OPS CHECK GOOD.
